# SDR AUS20020041

- Difficulty date: January 18, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 2676C010
- Condition: Cracked
- Location: Cabin Cooling Sy
- Component: Cabin Cooling Sy
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 AIR CYCLE MACHINE INLET PIPE CRACKED.
